Skip to content Skip to navigation

Asymptotics for the systems of ordinary equations with a small parameter near the derivative in the case of at least three coinciding characteristics

Commun. Math. Anal. Conf.
Conference 3 (2011), 177 - 203

Asymptotics for the systems of ordinary equations with a small parameter near the derivative in the case of at least three coinciding characteristics

Price: $20.00

Abstract

In the present paper we provide a method of construction of the asymptotic solutions for the systems of ordinary equations with a small parameter near the derivative in the case when at least three characteristic roots coincide.